# SDR COMA0160323

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 621 hours, 536 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Loose
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RT FUEL CAP CAME LOOSE DURING T/O.  INSPECTED FUEL CAP AND STRUCTURE.  REINSTALLED CAP.
